Generalized consistency degrees of theories w.r.t. formulas in several standard complete logic systems

From Mathfuzzlog
Revision as of 13:10, 27 April 2008 by Cnoguera (talk | contribs) (New page: {{Paper| author=Hongjun Zhou| title=Generalized consistency degrees of theories w.r.t. formulas in several standard complete logic systems| journal=Fuzzy Sets and Systems| volume=157| numb...)

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search
Authors:
Hongjun Zhou
Title: Generalized consistency degrees of theories w.r.t. formulas in several standard complete logic systems
Journal: Fuzzy Sets and Systems
Volume 157
Number 15
Pages: 2058-2073
Year: 2006






Abstract